En utilisant la théorie des polygones de Newton, on obtient un critère simple pour montrer que le groupe de Galois d’un polynôme soit “grand.” Si on fixe
Using the theory of Newton Polygons, we formulate a simple criterion for the Galois group of a polynomial to be “large.” For a fixed
@article{JTNB_2005__17_2_517_0, author = {Hajir, Farshid}, title = {On the {Galois} group of generalized {Laguerre} polynomials}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {517--525}, publisher = {Universit\'e Bordeaux 1}, volume = {17}, number = {2}, year = {2005}, doi = {10.5802/jtnb.505}, zbl = {1094.11042}, mrnumber = {2211305}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.505/} }
TY - JOUR AU - Hajir, Farshid TI - On the Galois group of generalized Laguerre polynomials JO - Journal de théorie des nombres de Bordeaux PY - 2005 SP - 517 EP - 525 VL - 17 IS - 2 PB - Université Bordeaux 1 UR - https://www.numdam.org/articles/10.5802/jtnb.505/ DO - 10.5802/jtnb.505 LA - en ID - JTNB_2005__17_2_517_0 ER -
%0 Journal Article %A Hajir, Farshid %T On the Galois group of generalized Laguerre polynomials %J Journal de théorie des nombres de Bordeaux %D 2005 %P 517-525 %V 17 %N 2 %I Université Bordeaux 1 %U https://www.numdam.org/articles/10.5802/jtnb.505/ %R 10.5802/jtnb.505 %G en %F JTNB_2005__17_2_517_0
Hajir, Farshid. On the Galois group of generalized Laguerre polynomials. Journal de théorie des nombres de Bordeaux, Tome 17 (2005) no. 2, pp. 517-525. doi : 10.5802/jtnb.505. https://www.numdam.org/articles/10.5802/jtnb.505/
[1] N. H. Abel, Oeuvres Complètes. Tome 2, Grondahl & Son, Christiania, 1881.
[2] R. F. Coleman, On the Galois groups of the exponential Taylor polynomials. Enseign. Math. (2) 33 (1987), no. 3-4, 183–189. | MR | Zbl
[3] W. Feit,
[4] M. Filaseta, T.-Y. Lam, On the irreducibility of the Generalized Laguerre polynomials. Acta Arith. 105 (2002), no. 2, 177–182. | MR | Zbl
[5] M. Filaseta, R. L. Williams, Jr., On the irreducibility of a certain class of Laguerre polynomials. J. Number Theory 100 (2003), no. 2, 229–250. | MR | Zbl
[6] P. X. Gallagher, The large sieve and probabilistic Galois theory, in Analytic number theory. (Proc. Sympos. Pure Math., Vol. XXIV, St. Louis Univ., St. Louis, Mo., 1972), pp. 91–101. Amer. Math. Soc., Providence, R.I., 1973. | MR | Zbl
[7] S. Gao, Absolute irreducibility of polynomials via Newton polytopes. J. Algebra 237 (2001), no. 2, 501–520. | MR | Zbl
[8] F. Q. Gouvêa,
[9] R. Gow, Some Generalized Laguerre polynomials whose Galois groups are the Alternating groups. J. Number Theory 31 (1989), no. 2, 201–207. | MR | Zbl
[10] F. Hajir, Some
[11] F. Hajir, Algebraic properties of a family of Generalized Laguerre Polynomials. Preprint, 2004, 19pp.
[12] F. Hajir, S. Wong, Specializations of one-parameter families of polynomials. Ann. Inst. Fourier (Grenoble), to appear, 26pp. | Numdam | MR | Zbl
[13] M. Hall, The theory of groups. Macmillan, 1959. | MR | Zbl
[14] C. Jordan, Sur la limite de transitivité des groupes non alternés. Bull. Soc. Math. France, 1 (1872-3), 40–71. | Numdam | MR
[15] M. Kölle, P. Schmid, Computing Galois groups by means of Newton polygons. Acta Arith. 115 (2004), no. 1, 71–84. | MR | Zbl
[16] T. Kondo, Algebraic number fields with the discriminant equal to that of a quadratic number field. J. Math. Soc. Japan 47 (1995), no. 1, 31–36. | MR | Zbl
[17] E. Laguerre, Sur l’intégrale
[18] B. H. Matzat, J. McKay, K. Yokoyama, Algorithmic methods in Galois theory. J. Symbolic Comput. 30 (2000), no. 6. Academic Press, Oxford, 2000. pp. 631–872. | MR | Zbl
[19] J. Mott, Eisenstein-type irreducibility criteria. Zero-dimensional commutative rings (Knoxville, TN, 1994), 307–329, Lecture Notes in Pure and Appl. Math. 171, Dekker, New York, 1995. | MR | Zbl
[20] G. Pólya, G. Szegő, Problems and theorems in analysis. Vol. II. Revised and enlarged translation by C. E. Billigheimer of the fourth German edition, Springer Study Edition, Springer, New York, 1976. | MR | Zbl
[21] I. Schur, Gleichungen Ohne Affekt. Gesammelte Abhandlungen. Band III. Springer, Berlin, 1973, pp. 191–197. | MR
[22] I. Schur, Affektlose Gleichungen in der Theorie der Laguerreschen und Hermiteschen Polynome. Gesammelte Abhandlungen. Band III, Springer, Berlin, 1973, pp. 227–233. | Zbl
[23] E. Sell, On a certain family of generalized Laguerre polynomials. J. Number Theory 107 (2004), no. 2, 266–281. | MR | Zbl
[24] N. J. Sonin, Recherches sur les fonctions cylindriques et le développement des fonctions continues en séries. Math. Ann. 16 (1880), 1–80. | MR
Cité par Sources :